MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SYRINGE TIP CAP BULK STERILE CONVENIENCE PACK; PISTON SYRINGE

BECTON DICKINSON BD¿ SYRINGE TIP CAP BULK STERILE CONVENIENCE PACK; PISTON SYRINGE
Catalog Number 305819
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.(b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Initial reporter phone#: unknown.Initial reporter e-mail: unknown.The customer's address is unknown.(b)(6), usa has been used as a default.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the consumer allegedly developed hepatitis c and aids after using the bd¿ syringe tip cap bulk sterile convenience pack.No further information was provided.The following information was provided by the initial reporter: "i am.A victim of hep c that your infected needles and aids that i got from using your infected: no cobalt irradiated not sterile product.".
 
Event or Problem Description
It was reported that the consumer allegedly developed hepatitis c and aids after using the bd¿ syringe tip cap bulk sterile convenience pack.No further information was provided.The following information was provided by the initial reporter: "i am.A victim of hep c that your infected needles and aids that i got from using your infected :no cobalt irradiated not sterile product.".
 
Additional Manufacturer Narrative
H6.Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.A device history record review was not performed as the lot number is "unknown" for this complaint.

Brand Name
BD¿ SYRINGE TIP CAP BULK STERILE CONVENIENCE PACK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15678834
Report Number2243072-2022-01844
Device Sequence Number5960858
Product Code FMF
UDI-Device Identifier00382903058198
UDI-Public(01)00382903058198
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number305819
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown